Jensen – Ostrowski inequalities and integration schemes via the Darboux expansion
AbstractBy using the Darboux formula obtained as a generalization of the Taylor formula, we deduce some Jensen – Ostrowski-type inequalities. The applications to quadrature rules and $f$ -divergence measures (specifically, for higher-order $\chi$ -divergence) are also given.
How to Cite
Cerone, P., S. S. Dragomir, and E. Kikianty. “Jensen – Ostrowski Inequalities and Integration schemes via the Darboux Expansion”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 8, Aug. 2017, pp. 1123-40, https://umj.imath.kiev.ua/index.php/umj/article/view/1763.